# SDR QXEA2010101800648

- Difficulty date: October 14, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 20,077 hours, 17,391 cycles
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ROTATION WHEN GEAR WAS REQUESTED UP, CLIMBING OUT AND ACCELERATING TO 200 KTS AT AROUND 160 KTS GEAR HANDLE WAS ILLUMINATED WITH AMBER GEAR LIGHT ILLUMINATED, RED WARNING ILLUMINATED AT SAME AT SAME TIME FOR APROX 10 SEC. THEN OPERATED NORM. THEN HANDLE & RED ILLUMINATED MOMENTARILY FOR 5 SEC. BEFORE GOING BACK OUT. REPLACED MLG DOWNLOCK SENSOR IAW AMM 32-61-06-400-802. EXTENSION & RETRACTION OPS CKS GOOD IAW TASK 32-31-00-710-801. RETURNED TO SERVICE.
